overion cyst and late period last 2 and more weeks with dark brown discharge.
Hi everyone, I'm not sure in witch subject this would go. But I saw you guys talking about brown discharge, and that is what I've been having for the last 2 weeks. It all started in January when I had my Mirena IUD inserted. Had it in for 6 weeks and then it came out, so the next day I started my period (Feb 12). Lasted 5 day like always, 28-29 day cycles. When I was ovulating I get pain in my overies. This time the pain was really bad, and lasted for about 2 1/2 weeks. I should of gotten my next period on March 12. I didn't So I took a pregnancy test, came out -. So I went in to my OB, still with bad pain. She took another pregnancy test (-). Then got an overion u/s. Found out I had a cyst. Witch she said would go away on it's own, and that I should get my period in a week or so. I started spotting dark brown on the 17th 4 days later. I thought I was getting my period. Then nothing on the 18th. Started more spotting on the 19th and that is when I put in my Nuva Ring. I started having headaches, and my period wasn't the same. It was still dark brown with little black clots or something I don't know. I thought it would only be 5 day, but no it kept on going the same way for 2 weeks and now going into the 3rd week. And only yesterday it started to be more red, more of a fresh red blood.(Sorry for TMI) But I need help I need to find out what is going on. Has anyone had this happen to them? I read on some other sites that a woman had dark brown discharge for 3 weeks and when she whent 2 the Dr she found out she was pregnant. I did call my OB and hey nerse has to call me back.
The nurse did call back and said that it's just old blood. And when I asked her why for 2 weeks?, she said changing to a different birth control could do that. Then when I told her that I started flowing red now. She told me that if it's going to be a regular period then on Sun. I should start on a new birth control. Since I was getting headaches from the Nuva Ring. But my flow stoped this Tues. the 4th. So I guess I'm just going to stay off birth control for a couple of months and see if my period will get back on treck.
i had problems with my periods for three year and also i couldnt get pregnant. i finally got an appiontment at the hospital for a ultrasound scan so they could look at my ovaries and yes thay found lots for cysts on both of my ovaries. ten days later i whent back to my doctore and they but me on a pill to sort out my periods also it would help for extra hair growth. i didnt want to go on the pill as i wanted to start a family but i wanted to be better so i would say to you is stay on the pill for about 6-7 months and after that if your periods or not going back regual go back to your doctors and ask to go on different med (all the meds are listed on womenshealth.gov) hope everything works out for you
I have now been on my piriod going on 2/half weeks first week was a normal piriod then it finished for 1 day only next day I was passing a small amount of blood again but on my towl came brown discharge but when I wipe myself it is STILL red I am slowly going out of my mind and wondered if anyone has expirienced anything simular and if so what was the diagnosis? I would appriciate any imput you could put my way, Kindest of regards, Dawn
Last month I spotted throughout the month... pretty much everyday... skipping a few. 2 weeks ago I started bleeding... like I was going to start my period but I noticed the blood was dark in color. And it got darker... almost black.. it stayed that way for a week... then I started bleeding bright red blood. Now its back to normal color.. whatever that is.. kind of a medium ground between dark and bright. But it seems like I am never going to stop bleeding. And I have no clue as of what to do. I know I need to go to the doctor but I don't have insurance and we are kind of low on cash. So that is my dilemma. We have been trying to get pregnant over the last year, with no luck. That is another reason for concern... I am afraid the doctor will tell me something bad. I am also about 100 pounds overweight and have been trying to lose it.. with no sucess. If someone could please give me some advice I would truly appreciate it. Thanks a lot!
I've had my period for 15 days now. I have red & brown blood mixed. I got a Mirena IUD on the 29th of last month, and started my period on the 7th of this month and have been on it since then. When I started I noticed I had large dark black/red clots that were passing and I did have cramps. I don't have the clots or the cramps anymore, but I am still bleeding.
I've had the doctor check my blood, re-examine the position of the IUD but they say it's "normal". I don't understand why I've had my period so long. I don't have cramps, but I feel really easy to cry and have had some weird dreams lately, not to mention being really tired.
I've had two normal pregnancies, although both children were large children (9 lbs +), I did suffer from post pardum depression with both and vowed not to have any more becuase of it. And with my first son I hemoraged 2 pints of blood and almost had to go into ER to stop the bleeding.
I too want to know what the hecks going on. Why have I had my period for so long? I had switched from the copper (had for 6 years) to the mirena to get rid of my 7 day periods (and massive mood swings), but instead I get a 14+ day period. DUMB if you ask me!
Anyone know what's going on? Let me know! ***@****
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.